Some remarks on the measurability of certain sets

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)728-731
Number of pages4
JournalBulletin of the American Mathematical Society
Volume51
Issue number10
DOIs
Publication statusPublished - 1945

Fingerprint

Measurability

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some remarks on the measurability of certain sets. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 51, No. 10, 1945, p. 728-731.

Research output: Contribution to journalArticle

@article{677c8ca3ed8d473c8abb1e0a434a992f,
title = "Some remarks on the measurability of certain sets",
author = "P. Erdős",
year = "1945",
doi = "10.1090/S0002-9904-1945-08429-8",
language = "English",
volume = "51",
pages = "728--731",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - Some remarks on the measurability of certain sets

AU - Erdős, P.

PY - 1945

Y1 - 1945

UR - http://www.scopus.com/inward/record.url?scp=7444228911&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=7444228911&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1945-08429-8

DO - 10.1090/S0002-9904-1945-08429-8

M3 - Article

AN - SCOPUS:7444228911

VL - 51

SP - 728

EP - 731

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 10

ER -